Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRoot isolation of zero-dimensional polynomial systems with linear univariate representation
Author(s) Jin-San Cheng, Xiao Shan Gao, Leilei Guo
TypeArticle in Journal
AbstractIn this paper, a linear univariate representation for the roots of a zero-dimensional polynomial equation system is presented, where the complex roots of the polynomial system are represented as linear combinations of the roots of several univariate polynomial equations. An algorithm is proposed to compute such a representation for a given zero-dimensional polynomial equation system based on Gröbner basis computation. The main advantage of this representation is that the precision of the roots of the system can be easily controlled. In fact, based on the linear univariate representation, we can give the exact precisions needed for isolating the roots of the univariate equations in order to obtain roots of the polynomial system with a given precision. As a consequence, a root isolating algorithm for a zero-dimensional polynomial equation system can be easily derived from its linear univariate representation.
KeywordsZero-dimensional polynomial system, Linear univariate representation, Local generic position, Root isolation, Gröbner basis
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111002033
LanguageEnglish
JournalJournal of Symbolic Computation
Volume47
Number7
Pages843 - 858
Year2012
NoteInternational Symposium on Symbolic and Algebraic Computation (ISSAC 2009)
Edition0
Translation No
Refereed No
Webmaster